# SDR SWAA2022031680380

- Difficulty date: September 5, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 38,606 hours, 19,288 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 222 BF IS CRACK / RECEIVED NEW PANEL 222BF AND REPLACED ON CABIN FLOOR AREA; THIS ITEM WILL BE CLOSED ON CUSTOMER CARD (JPANEL-222 CLOSE).
